# SDR CA190219005

- Difficulty date: February 7, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 310784903
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

(CAN) DURING FLIGHT, THE RIGHT HAND ENGINE EXPERIENCED TORQUE FLUCTUATION AND INTER TURBINE TEMPERATURE RISING FOLLOWED BY FIRE WARNING INDICATION. THE FLIGHT CREW RESPONDED BY PULLING THE FIRE HANDLE AND DISCHARGE THE FIRE BOTTLE. THE AIRCRAFT LANDED UNEVENTFULLY.GROUND INSPECTION REVEALED PT2 BLADES DAMAGE.
